DocumentCode :
1174485
Title :
Robust stability of linear neutral systems with nonlinear parameter perturbations
Author :
Han, Q.-L. ; Yu, L.
Author_Institution :
Fac. of Informatics & Commun., Central Queensland Univ., Rockhampton, Qld., Australia
Volume :
151
Issue :
5
fYear :
2004
Firstpage :
539
Lastpage :
546
Abstract :
The robust stability of uncertain linear neutral systems with time-varying discrete and neutral delays is investigated. The uncertainties under consideration are nonlinear time-varying parameter perturbations and norm-bounded uncertainties, respectively. Both delay-dependent and delay-derivative-dependent stability criteria are proposed and are formulated in the form of linear matrix inequalities. The presented results contain some existing results as their special cases. Numerical examples are also given to indicate significant improvements over existing results.
Keywords :
delays; discrete time systems; linear matrix inequalities; linear systems; nonlinear control systems; perturbation techniques; robust control; stability criteria; time-varying systems; uncertain systems; delay derivative dependent stability criteria; linear matrix inequalities; neutral delays; nonlinear parameter perturbation; norm bounded uncertainties; robust stability; time varying discrete delays; uncertain linear neutral system;
fLanguage :
English
Journal_Title :
Control Theory and Applications, IEE Proceedings -
Publisher :
iet
ISSN :
1350-2379
Type :
jour
DOI :
10.1049/ip-cta:20040785
Filename :
1363594
Link To Document :
بازگشت